Qaraai, Youssef ; Bernoussi, Abdes Samed
Korbicz, Józef - red. ; Uciński, Dariusz - red.
Protector control: extension to a class of nonlinear distributed systems
Group publication title:
Subject and Keywords:
nonlinear distributed systems ; disturbance ; spreadability ; vulnerability ; remediability ; protector control
We present an extension of the protector control scheme introduced for the linear case in a previous work to a class of nonlinear systems. The systems considered are assumed to have a finite propagation velocity while the initial state is subject to a spreading disturbance. We characterize such a control first by using the remediability approach to the resulting nonlinear delay system, and then by coupling families of transformations and the delay approach. To illustrate this work, we provide a simulation example.
Zielona Góra: Uniwersytet Zielonogórski
AMCS, Volume 20, Number 3 (2010) ; click here to follow the link